# SDR AALA2018082079026

- Difficulty date: August 16, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N9006
- Make and model: Airbus A319-115
- Aircraft serial: 5761
- Aircraft time: 14,038 hours, 6,785 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 568127202007
- Part serial: 29121
- Condition: Low Pressure
- Location: Lt Fuel Tank
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FUEL TANK PUMP 2, LOW PRESSURE LIGHT ILLUMINATED DURING DESCENT.  MAINTENANCE REPLACED THE NR 2 FUEL PUMP IAW AMM 28-21-51-0401, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
